# SDR RU3A20131105011

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N81
- Make and model: Beech 300BEECH
- Aircraft serial: FF16
- Aircraft time: 14,418 hours, 7,579 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5011002592
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION DISCOVERED IN LT WING FUEL BAY UPPER SKIN PANEL.  REPAIRED IAW AD 89-19-04 R1.
